UnipiEprints
Università di Pisa
Sistema bibliotecario di ateneo

Items where Division is "Dipartimenti (from 2013) > DIPARTIMENTO DI MATEMATICA" and Year is 2013

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B
Number of items: 8.

A

Angella, Daniele (2013) Cohomologies of certain orbifolds. Journal of Geometry and Physics, 71 . pp. 117-126. ISSN 0393-0440

Angella, Daniele and Calamai, Simone (2013) Bott–Chern cohomology and q-complete domains. Comptes Rendus Mathematique, 351 (9-10). pp. 343-348. ISSN 1631073X

Angella, Daniele and Kasuya, Hisashi (2013) Cohomologies of deformations of solvmanifolds and closedness of some properties. arXiv . (Submitted)

Angella, Daniele and Kasuya, Hisashi (2013) Symplectic Bott-Chern cohomology of solvmanifolds. arXiv .

B

Buttazzo, Giuseppe and Bianco, Serena Guarino Lo and Oliviero, Fabrizio (2013) Optimal location problems with routing cost. Discrete and continuous dynamical systems . ISSN 1078-0947 (Submitted)

Buttazzo, Giuseppe and Gerolin, Augusto and Ruffini, Berardo and Velichkov, Bozhidar (2013) Optimal Potentials For Schrodinger Operators. arXiv .

Buttazzo, Giuseppe and Nayam, Al-hassem (2013) Stationary Configuration of some Optimal Shaping. arXiv .

Buttazzo, Giuseppe and Velichkov, Bozhidar (2013) Some New Problems in Spectral Optimization. arXiv .

This list was generated on Sat Sep 23 00:01:07 2017 CEST.